Zeta function of Selberg's type for compact quotient of SU (n, 1) (n>2)

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)597-618
Number of pages22
JournalHiroshima Mathematical Journal
Volume14
Issue number3
Publication statusPublished - Jan 1 1985

Fingerprint

Riemann zeta function
Quotient

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Zeta function of Selberg's type for compact quotient of SU (n, 1) (n>2). / Wakayama, Masato.

In: Hiroshima Mathematical Journal, Vol. 14, No. 3, 01.01.1985, p. 597-618.

Research output: Contribution to journalArticle

@article{dcadc13ebe1344faa4bf4717f977ec7d,
title = "Zeta function of Selberg's type for compact quotient of SU (n, 1) (n>2)",
author = "Masato Wakayama",
year = "1985",
month = "1",
day = "1",
language = "English",
volume = "14",
pages = "597--618",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",
number = "3",

}

TY - JOUR

T1 - Zeta function of Selberg's type for compact quotient of SU (n, 1) (n>2)

AU - Wakayama, Masato

PY - 1985/1/1

Y1 - 1985/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972554403&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972554403&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972554403

VL - 14

SP - 597

EP - 618

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

IS - 3

ER -